# SDR SWAA2019012428849

- Difficulty date: January 1, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 277 TO BS 294, BL 0.  R&R FLOOR SUPPORT PER SRM AND DWG.
